MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED TRAY

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED TRAY
Catalog Number DWF500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Revision surgery for loosening.Patient had bone scan consistent with humeral loosening but only minimal symptoms.Followed clinically and returned 3 months after initial discovery of potential loosening decided to revise implant.(b)(6).
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The mfr number submitted in the initial report and follow-up #01 was not correct, the mfr number was consequently corrected.The initial submission was erroneously submitted as a 5 day report and our firm was not required to initiate action to prevent an unreasonable risk of substantial harm.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
AEQUALIS ASCEND FLEX REVERSED TRAY
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5774687
Report Number3000931034-2016-00082
Device Sequence Number507080
Product Code KWS
UDI-Device Identifier03700386941030
UDI-Public03700386941030
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberDWF500
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/08/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/07/2016
Supplement Report FDA Received Date07/07/2016
07/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight76